MathSciNet Relay Station
MathSciNet bibliographic data
MR2585244 81Q65 (15A24 15B33)
Wang, Minghui; Wei, Musheng; Feng, Yan An iterative algorithm for least squares problem in quaternionic quantum theory. Comput. Phys. Comm. 179 (2008), no. 4, 203–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement